MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT MRI ISP 9.6 FR. SILICONE SINGLE LUMEN CATHETER; IMPLANTABLE PORT

BARD ACCESS SYSTEMS POWERPORT MRI ISP 9.6 FR. SILICONE SINGLE LUMEN CATHETER; IMPLANTABLE PORT
Model Number 1859660
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 1859660 implantable port allegedly experienced fracture.This information was received from one source.This malfunction involved one patient with no consequences.The patient's age, weight and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review will be performed.The device for this malfunction was returned to the manufacturer for evaluation.The evaluation results state that the device was returned with a catheter segment embedded in the catheter.Fracture was identified in the returned device.The definite root cause could not be determined based on the available information.The device is labeled for single use.H11: g1, h6 (results & conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
POWERPORT MRI ISP 9.6 FR. SILICONE SINGLE LUMEN CATHETER
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9941818
Report Number3006260740-2020-01227
Device Sequence Number16868887
Product Code LJT
UDI-Device Identifier00801741027222
UDI-Public(01)00801741027222
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1859660
Device Catalogue Number1859660
Device Lot NumberREDW2827
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/30/2020
Patient Sequence Number1